# SDR AMTA200600361

- Difficulty date: May 31, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N315TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28245
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON FLOORBEAM AT STA 767, RBL-3, AFT CARGO COMP.  REMOVED CORROSION IAW SRM AT STA 767, RBL-3 OR ORIGINAL MATERIAL THICKNESS .071 MATERIAL REMOVE .002 MATERIAL REMAINING .069.  FOUND TO BE WITHIN LIMITS IAW SRM DETAIL D.  (K)
